# SDR DHL2001362010

- Difficulty date: April 4, 2001
- Submitted: April 5, 2001
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-103
- Aircraft serial: 84
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: B5FM1
- Part serial: 213
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO PILOT NUMBER ONE WILL NOT ENGAGE IN MAN, OR CMD MODES.  REPLACED NR 1 AP/FD LOGIC & MONITOR COMP WITH A SERV. UNIT.  OPS CK IS GOOD IAW MM 22-13-34. COMPUTER P/N B5FM1, S/N OFF 213,  S/N ON 433.  STATUS-CLOSED.
